MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 1.2 MICRON FILTER, CLAVE Y-SITE, SECURE LOCK, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 1.2 MICRON FILTER, CLAVE Y-SITE, SECURE LOCK, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 125390490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date; the 1st day of the month reported has been used as a placeholder.The event involved a primary plum set, 1.2 micron filter, clave y-site, secure lock, 104 inch, which was reported to be leaking at the white port on the lipid tubing that goes to the pump as it is vented.Patient involvement was not reported; but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01-feb-2026 has been used as a placeholder.D4 - primary udi number - the primary di# has been used as the lot information is unknown.It is unknown if the device is available for evaluation.The device has been requested to be returned; however, it has not been received.Without the returned device, a probable cause is unable to be determined.A lot number was not provided.A device history lot number review cannot be performed.
 
Event or Problem Description
The event occurred on an unspecified date; the 1st day of the month reported has been used as a placeholder.The event involved a primary plum set, 1.2 micron filter, clave y-site, secure lock, 104 inch, which was reported to be leaking at the white port on the lipid tubing that goes to the pump as it is vented during infusion.There was patient involvement; but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The following fields were updated with additional information/correction due to information received form the customer: b3 - date of event.B5 - describe event or problem.D4 - lot #, expiration date, primary udi number.H4 - device manufacture date.

Brand Name
PRIMARY PLUM SET, 1.2 MICRON FILTER, CLAVE Y-SITE, SECURE LOCK, 104 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24606761
Report Number9615050-2026-00190
Device Sequence Number10402605
Product Code FPA
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number125390490
Device Lot Number14576672
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/23/2026
07/29/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/02/2026
08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown